Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Snorted a line of speed drug. Having cold and pain on side of head. What is wrong?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 706 Questions
headacheI am 29 years old 200lbs. I use speed on daily basis and usually snort it or eat it. I snorted a line a bout 1 1/3 hours ago and within ten mins or so I got the absolute worst headache/pain behind my left eye, and basically the whole left side of my head but mostly behind my eye. I am laying down all lights off cold rag over head. worst continuous pain I've felt! still a 9 out 10 for pain. absolutely no idea what to do. took 3 excedrins an hour ago
Posted Sun, 7 Apr 2013 in Drug Abuse
Answered by Dr. Gopal Krishna Dash 1 hour later

Thanks for your query,

I do understand your concern

Based upon the data that you have posted I feel that the possibility could be migraine. How ever, this is a diagnosis of exclusion and other causes which can present with similar headache like infection in the brain, tumor or problem in the blood vessel of the brain need exclusion.

I sincerely advise you to get evaluated by a local neurologist who will clinically examine you and determine the need for a brain scan. This will clinch the diagnosis. If the MRI scan comes normal, the diagnosis of migraine will be established. If it turns out to be so, you will benefit with medications like Valproate, Amitryptiline, Topiramate etc along with diet and life style modifications (regular exercise, food hygiene, avoidance of stress etc)

I hope that I have clarified your query

If you have any concern, please let me know

Best wishes
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor